Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Took depo shot. Having bumps on vagina. STD?

Ok so I m 18 and its Friday and I got the depo shot on Monday. I ve been on depo before over a year ago and stopped taking it. I had my period when I got the shot and I use tampons so it was about Wednesday night I went to the bathroom to change my tampon and the one side of my vagina hurt when I was taking it out so I decided to check myself to figure out what s going on there ar some bumps down there they don t hurt and then I felt inside my vagina and just at the opening on the side (where it hurt when I took my tampons out) it felt weird bumpy. Idk what it is n idk what I should do. I am sexually active and my partner is clean from any infections and stds. I really don t think that I have an std but idk. Help please?!
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hello i think u are suffering with genital herpes.depo shots sometimes causes it use acyclovir 400mg three times daily for 5-7 days.check ur HIV status.apply acyclovir skin ointment
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor